# SDR SIMA20130210004

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 23,233 hours, 20,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4514 MAINTENANCE CHECKED FOR SUSPECTED BIRD INGESTION.  BIRD ODOR WAS NOTED IN THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH BIRD STRIKE INSPECTION WORK CARD 05-200-07.  NO SIGN OF INGESTION AND NO DAMAGES NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
